Über Treffanzahlen in Figurengittern.

Helmut Groemer

Monatshefte für Mathematik (1970)

  • Volume: 74, page 21-29
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Groemer, Helmut. "Über Treffanzahlen in Figurengittern.." Monatshefte für Mathematik 74 (1970): 21-29. <http://eudml.org/doc/177487>.

author = {Groemer, Helmut},
journal = {Monatshefte für Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {21-29},
title = {Über Treffanzahlen in Figurengittern.},
url = {http://eudml.org/doc/177487},
volume = {74},
year = {1970},

AU - Groemer, Helmut
TI - Über Treffanzahlen in Figurengittern.
JO - Monatshefte für Mathematik
PY - 1970
VL - 74
SP - 21
EP - 29
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/177487
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.